# SDR AALA202512029690

- Difficulty date: September 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fork
- Part number: D5391065720100
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FITTING PER EA 367831, THE RIGHT-HAND FORK END BETWEEN FR 23 AND FR 24 AT -Y1263 NEEDS TO BE REPLACED PER THE INSTRUCTIONS OUTLINED IN EA 367831. FORK END REPLACED PER EA 367831.
